# SDR AALA961882

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65234941
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1885 - DURING TAKEOFF DTW EN ROUTE DFW, A LOUD BANG WAS REPORTED BY THE AFT FLT ATTENDANT.  THR NR 2 EPR GAUGE WENT TO 1.6 EPR AND THE LOWER AFT BODY LIGHT ILLUMINATED.  THE LOWER AFT BODY EMERGENCY CHECKLIST WAS ACCOMPLISHED.  THE LIGHT EXTINGUISHED WHEN THE ENGINE WING AND NR 2 ANTI-ICE WAS COMMANDED OFF.  RETURNED AND LANDED DTW WITHOUT INCIDENT.  REPLACED RIGHT WING ANTI-ICE DUCTING AND HARDWARE FOR NR 3 ENGINE.  ACCOMPLISHED LEAK CHECK AND OPERATIONS CHECK OF AIR CONDITIONING, PNEUMATICS, WING ANTI-ICE AND EPR SYSTEMS.  SAFETY WIRED FUEL DUMP PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
